# SDR ANCF2010060800062

- Difficulty date: June 8, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N802PG
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,346 hours, 31,550 cycles
- Engine: Rroyce RB211535E437
- Engine time: 9,347 hours, 3,975 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 8062551
- Part serial: S2476066
- Condition: Malfunctioned
- Location: Lt Egnine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PILOT REPORT:  RTO DUE TO LEFT ENGINE EPR WAS 1.27 WITH THE THRUST LEVER AT FULL FWD POSITION, EPR TARGET WAS 1.61 WITH 50C FLEX TEMP.  IAW B757 MM 73-21-01 PG 401-420 REMOVED AND REPLACED LEFT ENGINE FUEL FLOW GOVERNOR.  IAW B757 AMM 71-00-00/501 PERFORMED LT ENG TEST AND FOUND SATISFACTORY.  NO LEAKS NOTED.
